# SDR AALA202210198946

- Difficulty date: October 10, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOORBOARD SUPPORT ANGLE AT STA 500I AT CARGO AFT BULKHEAD LOCATED AT LEFT BUTT LINE 42 TO RIGHT BUTT LINE 42. REMOVED AND REPLACED FLOORBOARD SUPPORT ANGLE PER AARD 51-00-05-1.
